It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Trying to Conceive (TTC) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-01-2005, 06:03 PM   #1
Senior Member
(female)
 
Join Date: Nov 2004
Location: Ohio
Posts: 160
lilalegna HB User
af is M.I.A

i just took my 6th pill of provera and still no period... this can get quite frustrating.... and now im sick, so even though im taking provera can my sickness prolong my period even more? i never though i would be wishing for af to get here. dh and i are leaving for florida in 2 weeks for vacation, and i just know she will probably show right when we're getting ready to leave. i just wish i was normal! baby dust to everyone this month!
~lil

 
Old 03-01-2005, 06:48 PM   #2
Senior Veteran
(female)
 
Join Date: May 2003
Posts: 984
ladybug8372 HB User
Re: af is M.I.A

sorry to say....but it can take up to 3 weeks after starting provera for your period to start. i have had to take it twice in the last year...the first time, I started af on the 3rd day...this last time, i started on the 8th day....but the nurse told me when i went in to get it, that it could possibly take as long as 3 weeks, to not panick if i hadnt started by the time i finished taking them.

 
Sponsors Lightbulb
   
Old 03-02-2005, 05:17 PM   #3
Inactive
(female)
 
Join Date: Feb 2005
Posts: 358
nastabasta HB User
Re: af is M.I.A

it took me 5 days after the last pill to get af, so there is no need to worry. actually worrying might make af come even later ... try not to stress out too much. stress and sickness can delay your af. i was told my my doctor that my af would come 4 days after i stopped. but it came a day late because on the espected day i was sick with a stomach flu and had to go to the hospital for dehydration. stress can do all kinds of crazy things to your body. maybe that vacation is what the doctor ordered to relax your mind and get your body back on track.

btw, you should not expect to get af while still on the medication. it is stopping it that causes af to come (because provera is basically progesterone and whitdrawal from it induces a period.)
take care.

 
Old 03-02-2005, 08:13 PM   #4
Senior Veteran
(female)
 
Join Date: May 2003
Posts: 984
ladybug8372 HB User
Re: af is M.I.A

nasta basta....

I wanted to correct you....she CAN get her AF while still taking Provera.. It can go either way....while still taking them....or after she has completed taking them. I took them myself twice....due to M.I.A. period.....the first time, I started af on the 3rd day of taking them and didnt have to finish taking them.....the second time, I started af on the 8th day...and had to continue taking the last 2 pills. (thats what they told me to do...if i started on the 8th or 9th day...to finish taking the pills anyway)...so yes, you can start AF at anytime during or after taking Provera.

 
Old 03-03-2005, 05:15 AM   #5
Inactive
(female)
 
Join Date: Feb 2005
Posts: 358
nastabasta HB User
Re: af is M.I.A

thanks for the correction ladybug. i didn't realize that was true. you live and learn

 
Old 03-03-2005, 06:42 PM   #6
Senior Veteran
(female)
 
Join Date: May 2003
Posts: 984
ladybug8372 HB User
Re: af is M.I.A

you are welcome! I wouldnt have known if I hadnt experienced it myself. We learn new things everyday!! Have a good day!

 
Old 03-03-2005, 07:41 PM   #7
Inactive
(female)
 
Join Date: Feb 2005
Posts: 358
nastabasta HB User
Re: af is M.I.A

thank you. you too. and may i say that this is such a wonderful, supportive group to talk to?! and that's why we're all here ... for a little support and some guidance.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Retin-a-micro success stories.... Dom Acne 2 01-18-2003 07:06 AM
Rules of the Board - please read moderator2 Acne 0 06-10-2002 08:06 PM
If you feel suicidal, please read here.... moderator2 Acne 0 05-29-2002 06:54 PM
All members..... moderator2 Acne 2 05-16-2002 08:18 PM
How to use this message board.... moderator2 Acne 0 04-17-2002 07:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybug _crazy (9), Chrissy26 (3), yitzriv (2), Ashley9045 (1), Belly Kelly (1), DStray (1), TTC baby 3 (1), lisalancan (1), estelle454 (1), abster323 (1)

Site Wide Totals

teteri66 (1167), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 04:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!